Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 433, NWS Little Rock, AR

September 7, 2012Fulton County, Sharp County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Sep 7, 2012, 3:14 PM CDT for Fulton County, Sharp County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 3:14 PM CDT (20:14 UTC)
Expired
Sep 7, 2012, 4:00 PM CDT
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Fulton County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 177 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:58 PM CDTTSTM WND DMGCherokee Village, ARTREE REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WUUS54 KLZK 072014
SVRLZK
ARC049-135-072100-
/O.NEW.KLZK.SV.W.0433.120907T2014Z-120907T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
314 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
  CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 400 PM CDT

* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTH OF MORRISTON...OR 4 MILES SOUTHEAST OF SALEM...AND MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORRISTON...          LAKE THUNDERBIRD...   LAKE OMAHA...
  HARDY...              FRENCH...             CHEROKEE VILLAGE...
  SADDLE...             KITTLE...             HEART...
  GLENCOE...            AGNOS...              WILD PLUM LAKE...
  TIMBER LAKE...        STUART...             SEQUOYA PARK...
  SEMINOLE PARK...      ONEDA PARK...         NAVAJO PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3641 9147 3622 9147 3626 9182 3637 9181
TIME...MOT...LOC 2014Z 266DEG 13KT 3632 9175

$$

224
1 follow-up statement
417 
WWUS54 KLZK 072027
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 PM CDT FRI SEP 7 2012

ARC049-135-072100-
/O.CON.KLZK.SV.W.0433.000000T0000Z-120907T2100Z/
FULTON AR-SHARP AR-
327 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SHARP
AND SOUTHEASTERN FULTON COUNTIES UNTIL 400 PM CDT...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES SOUTH OF FRENCH...OR 7 MILES SOUTHEAST OF SALEM...
MOVING EAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MORRISTON...          LAKE THUNDERBIRD...   LAKE OMAHA...
  HARDY...              FRENCH...             CHEROKEE VILLAGE...
  SADDLE...             KITTLE...             HEART...
  GLENCOE...            AGNOS...              WILD PLUM LAKE...
  TIMBER LAKE...        STUART...             SEQUOYA PARK...
  SEMINOLE PARK...      ONEDA PARK...         NAVAJO PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3624 9148 3627 9178 3637 9179 3640 9151
      3641 9147
TIME...MOT...LOC 2027Z 266DEG 13KT 3632 9169

$$

224

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 1:06 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 7, 1:06 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
106 PM CDT FRI SEP 7 2012

.DISCUSSION...

UPDATED FOR THE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...

A FRONTAL BOUNDARY WILL SWEEP THROUGH THE STATE TONIGHT. THIS IS
EXPECTED TO GIVE AT LEAST TEMPO -TSRA CONDITIONS TO ALL SITES AT
SOME POINT. HOWEVER...COMPLICATING MATTERS IS THAT SHOWERS/TSTMS
WILL ALSO FIRE OUT AHEAD OF THE FRONT...MAINLY IN THE NORTH PART
OF THE STATE THIS AFTERNOON. SINCE CONFIDENCE IN THE PLACEMENT AND
COVERAGE OF PRE-FRONTAL CONVECTION IS LOWER...DECIDED TO HEDGE
MENTION OF THUNDER IN TAFS TOWARDS THE FRONTAL BOUNDARY...AND
AMEND IF/WHEN NECESSARY FOR THUNDERSTORMS AFFECTING TERMINALS
BEFORE FROPA. THIS WILL AVOID HAVING EXTENDED TIME PERIODS OF VCTS
OR TEMPO THUNDER IN THE TAFS.

REGARDING FRONTAL PASSAGE...HAVE FRONTAL PASSAGE AROUND 00Z-03Z AT
KHRO AND KBPK...03Z-06Z FOR KHOT...KLIT...AND KM89...AND FINALLY
06Z-09Z FOR KPBF AND KLLQ. INCLUDED TEMPO -TSRA AND AT LEAST MVFR
CIGS/VSBY FOR ALL SITES...EXCEPT IFR UP NORTH...CENTERED ON
EXPECTED FROPA. PRECIP COULD LINGER BEHIND THE FRONT A
LITTLE...BUT IT WILL BE QUICK MOVING SO THIS TIMING LOOKS TO BE
REASONABLE AT THIS POINT. BEHIND THE FRONT WILL BE GUSTY
WINDS...WITH GUSTS INTO THE MID 20KT POSSIBLE AT OR JUST BEYOND
THE END OF THE 18Z TAF PERIOD.

&&

PREV DISCUSSION... /ISSUED 441 AM CDT FRI SEP 7 2012/

SHORT TERM...TODAY THROUGH MONDAY NIGHT
ONE MORE HOT DAY...AND THEN TEMPERATURES WILL TUMBLE.
READINGS TODAY WILL BE WELL ABOVE NORMAL...WITH SEVERAL
PLACES TOPPING THE CENTURY MARK. HUMIDITY LEVELS WILL
BE HIGH ENOUGH IN MUCH OF CENTRAL/SOUTHERN ARKANSAS TO
RESULT IN HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES
THIS AFTERNOON. KEPT A HEAT ADVISORY IN EFFECT
CENTRAL/SOUTH THROUGH THIS EVENING.

LATER THIS AFTERNOON/TONIGHT...A STRONG COLD FRONT WILL
SWEEP THROUGH THE REGION FROM THE NORTH. SCATTERED
THUNDERSTORMS WILL DEVELOP TOWARD THE MISSOURI BORDER
DURING THE AFTERNOON HOURS...WITH THUNDERSTORMS LIKELY
IN MOST AREAS TONIGHT AS THE FRONT SURGES SOUTHWARD.

THERE SHOULD BE SOME SEVERE WEATHER...WITH DAMAGING
STRAIGHT-LINE WINDS THE MAIN CONCERN. RAIN WILL BE
WIDESPREAD...WITH AMOUNTS BETWEEN A QUARTER AND THREE
QUARTERS OF AN INCH...AND LOCALLY BETWEEN ONE AND TWO
INCHES. IT APPEARS THE HEAVIEST AMOUNTS WILL BE IN THE
NORTHEAST WHERE RAIN IS NEEDED THE MOST DURING THIS
CONTINUING DROUGHT.

THE FRONT WILL EXIT TOWARD THE GULF COAST ON SATURDAY...
WITH PERHAPS A LINGERING SHOWER EARLY IN THE SOUTHEAST.
OTHERWISE...IT WILL CLEAR QUICKLY BEHIND THE FRONT...AND
IT WILL FEEL A LOT COOLER. PARTS OF NORTHERN ARKANSAS WILL
NOT GET OUT OF THE 70S...EVEN WITH FULL SUN. PARTS OF THE
NORTHWEST COULD DIP INTO THE UPPER 40S SATURDAY NIGHT.

TOWARD THE END OF THE PERIOD...A RIDGE OF HIGH PRESSURE
WILL SLOWLY BUILD TOWARD ARKANSAS FROM THE SOUTHERN PLAINS.
TEMPERATURES WILL START MODIFYING...BUT WILL STILL REMAIN
A LITTLE BELOW NORMAL.

LONG TERM...TUESDAY THROUGH THURSDAY
A RIDGE OF HIGH PRESSURE WILL ANCHOR ITSELF OVER THE
SOUTHEAST UNITED STATES IN THE EXTENDED PERIOD. THIS
WILL KEEP THE REGION MOSTLY DRY AND WARM...AND TEMPERATURES
WILL BE PRETTY CLOSE TO NORMAL.

BY THURSDAY...A COLD FRONT WILL TRY TO PUSH INTO THE AREA
FROM THE NORTHWEST. THE FRONT WILL ENCOUNTER THE RIDGE AND
WILL LIKELY STALL. AT THIS TIME...LONG RANGE MODELS SHOW
THE FRONT PENETRATING INTO THE STATE TOWARD NEXT WEEKEND
WITH THE NEXT CHANCE OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     97  62  79  54 /  30  80  10   0
CAMDEN AR        103  69  83  56 /  10  70  20   0
HARRISON AR       94  57  76  51 /  70  70   0   0
HOT SPRINGS AR   101  64  82  55 /  20  60  10   0
LITTLE ROCK   AR 100  66  82  57 /  20  70  10   0
MONTICELLO AR    101  69  83  55 /  10  70  20   0
MOUNT IDA AR     101  64  82  54 /  20  60  10   0
MOUNTAIN HOME AR  94  58  78  52 /  60  70   0   0
NEWPORT AR        98  64  79  55 /  30  80  10   0
PINE BLUFF AR    101  68  82  56 /  10  70  20   0
RUSSELLVILLE AR  100  63  82  54 /  30  70  10   0
SEARCY AR         99  64  80  56 /  30  70  10   0
STUTTGART AR      99  66  81  56 /  20  60  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GARLAND-GRANT-
HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE-
PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF.

&&

AVIATION...64
Hazardous weather outlook, Sep 7, 5:00 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI SEP 7 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY FOR MUCH OF CENTRAL...EASTERN AND
SOUTHERN ARKANSAS. HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED
THIS AFTERNOON.

THUNDERSTORMS WILL INCREASE OVER ARKANSAS FROM THIS AFTERNOON INTO
TONIGHT AS A COLD FRONT MAKES ITS WAY INTO THE STATE. THERE ARE
LIKELY TO BE AT LEAST A FEW SEVERE THUNDERSTORMS...PRIMARILY OVER
THE NORTHERN HALF OF THE STATE. DAMAGING WINDS WILL BE THE MAIN
SEVERE WEATHER THREAT...BUT THERE COULD BE SOME LARGE HAIL AS WELL.

STORMS ARE EXPECTED TO REACH NORTHERN ARKANSAS BY MID TO LATE
AFTERNOON...THEN SPREAD TO CENTRAL ARKANSAS DURING THE EVENING.

SOME THUNDERSTORMS WILL CONTINUE INTO THE LATE NIGHT HOURS OVER
CENTRAL AND SOUTHERN ARKANSAS...BUT CHANCES FOR SEVERE WEATHER
SHOULD DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL EXIT SOUTHERN ARKANSAS SATURDAY
MORNING. AFTER THAT...BREEZY CONDITIONS WILL PREVAIL AS COOLER...
DRIER AIR SPREADS ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

28

In the hours before

Special weather statement, Sep 7, 2:15 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 PM CDT FRI SEP 7 2012

ARZ004-005-071945-
BAXTER AR-MARION AR-
215 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION AND WESTERN BAXTER
COUNTIES UNTIL 245 PM CDT...

AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKEVIEW...OR NEAR BULL SHOALS...MOVING EAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN HOME...      BULL SHOALS...        LAKEVIEW...
  GASSVILLE...          FAWN PARK...          COLFAX...
  BULL SHOALS SP...     ARKAWANA...           THREE BROTHERS...
  OAKLAND...            COTTER...             CLARKRIDGE...
  WHITEVILLE...         WESTERN HILLS SUBDVN...
  WALLACE KNOB...       SPRING LAKE ESTATES...
  PIGEON CREEK PARK...  MONKEY RUN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3647 9234 3625 9234 3628 9262 3646 9262
TIME...MOT...LOC 1916Z 272DEG 15KT 3637 9250

58
Special weather statement, Sep 7, 3:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CDT FRI SEP 7 2012

ARZ006-007-072045-
FULTON AR-SHARP AR-
302 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHARP AND SOUTHEASTERN
FULTON COUNTIES UNTIL 345 PM CDT...

AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF MORRISTON...OR NEAR SALEM...
MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              SALEM ARPT...         MORRISTON...
  LAKE THUNDERBIRD...   LAKE OMAHA...         FRENCH...
  CHEROKEE VILLAGE...   WHEELING...           SADDLE...
  KITTLE...             HEART...              GLENCOE...
  AGNOS...              WILD PLUM LAKE...     TIMBER LAKE...
  STUART...             SEQUOYA PARK...       SEMINOLE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3640 9149 3623 9149 3627 9187 3636 9186
TIME...MOT...LOC 2002Z 273DEG 23KT 3631 9177

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:18 PM CDTSpecial Weather StatementLZKPope47 min
Sep 6, 7:43 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy47 min
Sep 6, 7:49 PM CDTSpecial Weather StatementLZKPolk46 min
Sep 6, 8:02 PM CDTSpecial Weather StatementLZKPope48 min
Sep 6, 8:02 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott28 min
Sep 6, 8:13 PM CDTSpecial Weather StatementLZKMarion47 min
Sep 6, 8:23 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy13 min
Sep 6, 8:35 PM CDTSpecial Weather StatementLZKBoone45 min
Sep 6, 8:45 PM CDTSpecial Weather StatementLZKSearcy45 min
Sep 6, 9:32 PM CDTSpecial Weather StatementLZKMarion, Searcy48 min
Sep 7, 2:15 PM CDTSpecial Weather StatementLZKBaxter30 min
Sep 7, 2:32 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion43 min
Sep 7, 3:02 PM CDTSpecial Weather StatementLZKFulton43 min
Sep 7, 3:11 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard49 min
Sep 7, 3:22 PM CDTFlash Flood WarningLZKBaxter, Marion3 hr
Sep 7, 3:33 PM CDTSevere Thunderstorm WarningLZKFulton17 min
Sep 7, 3:56 PM CDTSevere Thunderstorm WarningLZKBaxter49 min
Sep 7, 4:03 PM CDTSpecial Weather StatementLZKSharp47 min
Sep 7, 4:10 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp50 min
Sep 7, 4:40 PM CDTSevere Thunderstorm WarningLZKSharp50 min
Sep 7, 5:19 PM CDTSpecial Weather StatementLZKJohnson31 min
Sep 7, 5:50 PM CDTSpecial Weather StatementLZKBoone, Marion45 min
Sep 7, 5:52 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White23 min
Sep 7, 6:00 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Searcy45 min
Sep 7, 6:06 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope39 min
Sep 7, 6:23 PM CDTSevere Thunderstorm WarningLZKPope, Searcy, Van Buren26 min
Sep 7, 6:32 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Polk, Scott, Yell43 min
Sep 7, 6:37 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren38 min
Sep 7, 6:37 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 4 more38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.